| Catalog Number |
5735190 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient underwent a dialysis catheter placement procedure using the hemosplit hemodialysis catheter.During the procedure, a serious adverse event related to the procedure was reported.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H11: additional information was received through follow up that there were no deficiency and adverse event occurred with this device.Therefore, the file was reassessed for reportability, and it was determined to be not a complaint.Since an initial mdr was submitted, the file will remain assessed as a serious injury.G3 section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.